Remarks on strongly modular Jacobian surfaces
Journal de Théorie des Nombres de Bordeaux, Tome 23 (2011) no. 1, pp. 171-182.

Dans [3] nous avons introduit la notion de variété abélienne fortement modulaire. Cette note contient quelques remarques et des exemples de ce type de variétés, surtout pour le cas des surfaces Jacobiennes, qui complètent les résultats de [3].

In [3] we introduced the concept of strongly modular abelian variety. This note contains some remarks and examples of this kind of varieties, especially for the case of Jacobian surfaces, that complement the results of [3].

@article{JTNB_2011__23_1_171_0,
     author = {Xavier Guitart and Jordi Quer},
     title = {Remarks on strongly modular {Jacobian} surfaces},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {171--182},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {23},
     number = {1},
     year = {2011},
     doi = {10.5802/jtnb.755},
     zbl = {1262.11070},
     mrnumber = {2780624},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.755/}
}
Xavier Guitart; Jordi Quer. Remarks on strongly modular Jacobian surfaces. Journal de Théorie des Nombres de Bordeaux, Tome 23 (2011) no. 1, pp. 171-182. doi : 10.5802/jtnb.755. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.755/

[1] S. Baba, H. Granath, Genus 2 curves with quaternionic multiplication. Canad. J. Math. 60 (2008), no. 4, 734–757. | MR 2423455 | Zbl 1163.11047

[2] J. González, J.-C. Lario, -curves and their Manin ideals. Amer. J. Math. 123 (2001), no. 3, 475–503. | MR 1833149 | Zbl 1035.14009

[3] X. Guitart, J. Quer, Modular abelian varieties over number fields. Submitted. Preprint available at http://arxiv.org/abs/0905.2550v1

[4] J. J. Cannon, W. Bosma (Eds.), Handbook of Magma Functions, Edition 2.15-13 (2009).

[5] E. E. Pyle, Abelian varieties over with large endomorphism algebras and their simple components over ¯. Modular curves and abelian varieties, Progress in Math., vol. 224 (2002), pp. 189–239. | MR 2058652 | Zbl 1116.11040

[6] J. Quer, Embedding problems over abelian groups and an application to elliptic curves. J. Algebra 237 (2001), no. 1, pp. 186–202. | MR 1813898 | Zbl 1040.12008

[7] J. Quer, Fields of definition of building blocks. Math. Comp. 78 (2009), pp. 537–554. | MR 2448720 | Zbl pre05813058

[8] K. A. Ribet, Abelian varieties over and modular forms. Modular curves and abelian varieties, Progress in Math., vol. 224 (2002), pp. 241–261. | MR 2058653 | Zbl 1092.11029

[9] K. A. Ribet, Twists of modular forms and endomorphisms of abelian varieties. Math. Ann. 253 (1980), no. 1, 43–62. | MR 594532 | Zbl 0421.14008

[10] V. Rotger, The field of moduli of quaternionic multiplication on abelian varieties. Int. J. Math. Math. Sci. 2004, no. 49-52, 2795–2808. | MR 2146495 | Zbl 1133.11312

[11] A. Weil, Adeles and algebraic groups. With appendices by M. Demazure and Takashi Ono. Progress in Mathematics, 23. Birkhuser, Boston, Mass., 1982. iii+126 pp. | MR 670072 | Zbl 0493.14028